MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4469C
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was particulate matter (pm) inside the tubing of a homechoice automated pd set with cassette.This was observed while priming the device for peritoneal dialysis (pd) therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.E1: initial reporter facility name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was reviewed and showed a black partially encapsulated particulate matter inside the tubing.The reported condition was verified.The particulate matter was determined to be intrinsic to the manufacturing process, identified as pin buildup of burnt plastic material broken off during the tubing extrusion process.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23477641
Report Number2314912-2025-01097
Device Sequence Number18701491
Product Code FKX
UDI-Device Identifier07332414208479
UDI-Public7332414208479
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C4469C
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown